Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Valuing American options by simulation: A simple least-squares approach
Autore:
Longstaff, FA; Schwartz, ES;
Indirizzi:
Univ Calif Los Angeles, Anderson Sch, Los Angeles, CA 90095 USA Univ CalifLos Angeles Los Angeles CA USA 90095 Los Angeles, CA 90095 USA
Titolo Testata:
REVIEW OF FINANCIAL STUDIES
fascicolo: 1, volume: 14, anno: 2001,
pagine: 113 - 147
SICI:
0893-9454(200121)14:1<113:VAOBSA>2.0.ZU;2-V
Fonte:
ISI
Lingua:
ENG
Soggetto:
TERM STRUCTURE; CONTINGENT CLAIMS; VALUATION; SECURITIES; METHODOLOGY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Social & Behavioral Sciences
--discip_BC--
Citazioni:
45
Recensione:
Indirizzi per estratti:
Indirizzo: Longstaff, FA Univ Calif Los Angeles, Anderson Sch, Box 951481, Los Angeles, CA 90095 USA Univ Calif Los Angeles Box 951481 Los Angeles CA USA 90095 A
Citazione:
F.A. Longstaff e E.S. Schwartz, "Valuing American options by simulation: A simple least-squares approach", REV FINANC, 14(1), 2001, pp. 113-147

Abstract

This article presents a simple yet powerful new approach for approximatingthe value of American options by simulation. The key to this approach is the use of least squares to estimate the conditional expected payoff to the optionholder from continuation. This makes this approach readily applicablein path-dependent and multifactor situations where traditional finite difference techniques cannot be used. We illustrate this technique with severalrealistic examples including valuing an option when the underlying asset follows a jump-diffusion process and valuing an American swaption in a 20-factor suing model of the term structure.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 11/07/20 alle ore 19:53:04